# SDR SWAA2024081310104

- Difficulty date: July 7, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #231ZF DELAMINATED<[01] RECEIVED FLOOR PANEL 231ZF (P# 144A5810-160) PANEL WILL BE CLOSED ON TTG8Q00U34ZE.;[02] VERIFIED STEP#1.
